# SDR SWAA2018022620028

- Difficulty date: February 20, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 48,650 hours, 28,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MAIN LANDING GEAR STRUT WELL LOWER PANEL WIGGLE PLATE CRACKED AT RSS 217.  R&R WIGGLE PLATE IAW DWG AND SRM.
